# SDR 2004UALA00767

- Difficulty date: August 13, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 57,905 hours, 9,380 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT HYDRAULIC SYSTEM EN ROUTE, CONTINUING TO DESTINATION.   LOSS OF PRESSURE DUE TO FAILED NR 2 ENGINE DRIVEN PUMP.  PUMP HAS INDICATION OF OVERHEAT CONDITION.  NO ADDITIONAL DETAILS FROM OSV REPORTED.
